6 doctors weighed in:

I bruise too easy. My son's 40lb dog can jump on me and bruise me. Is that anything to worry about?

6 doctors weighed in
Dr. Bahman Daneshfar
Radiation Oncology
4 doctors agree

In brief: Possibly

When you cut yourself does the bleeding stop in a few minutes? Are you on aspirin? Or any blood thinners? Or excessive vitamins such ad vitamin e? As we get older our skin gets thinner and easier to bruise.
There is a lot to it and you may have nothing wrong, but since you notice this change see your doctor to make sure.

In brief: Possibly

When you cut yourself does the bleeding stop in a few minutes? Are you on aspirin? Or any blood thinners? Or excessive vitamins such ad vitamin e? As we get older our skin gets thinner and easier to bruise.
There is a lot to it and you may have nothing wrong, but since you notice this change see your doctor to make sure.
Dr. Bahman Daneshfar
Dr. Bahman Daneshfar
Thank
Dr. Andrew Turrisi
Radiation Oncology
1 doctor agrees

In brief: Easy Bruising

While it may be nothing critical, see your doctor, get an examination, check lymph nodes, liver, spleen; complete blood count with platelet count, prothrombin time, and partial thromboplastin time.
If all is still normal, consider asking to see a hematologist for unusual coagulation issues.

In brief: Easy Bruising

While it may be nothing critical, see your doctor, get an examination, check lymph nodes, liver, spleen; complete blood count with platelet count, prothrombin time, and partial thromboplastin time.
If all is still normal, consider asking to see a hematologist for unusual coagulation issues.
Dr. Andrew Turrisi
Dr. Andrew Turrisi
Thank
Dr. Jerome Litt
Dermatology

In brief: BRUISING

Bruising is usally a result of certain medications.
Are you taking any? Aspirin is a common cause as are medications for high blood pressure. Ask your family doctor about this problem. There are over a hundred medicines that can cause it. Tell your son not to let his dog jump on you!

In brief: BRUISING

Bruising is usally a result of certain medications.
Are you taking any? Aspirin is a common cause as are medications for high blood pressure. Ask your family doctor about this problem. There are over a hundred medicines that can cause it. Tell your son not to let his dog jump on you!
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors